# SDR NACA2025031500004

- Difficulty date: March 15, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 90,594 hours, 16,111 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Condition: Deformed
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DEFORMED , BOTH APU DOOR INBD SIDE SKIN EDGE.
